# SDR 2023FA0000837

- Difficulty date: December 16, 2023
- Submitted: December 16, 2023
- Operation: General aviation
- Aircraft: N734BB
- Make and model: Cessna 172N
- Aircraft serial: 17268716
- Aircraft time: 7,661 hours
- Engine: Lyc O320D2J
- Engine time: 2,741 hours
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Part number: 15F288351017F193
- Condition: Damaged
- Location: Valve Train
- Part time: 2,741 hours
- Component: Engine, Lyc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SB388C, EXHAUST VALVE GUIDE INSPECTION FOUND 4EA PUSH RODS P/N 15F28835-10 & 4EA ROCKERS P/N 17F19357 TO HAVE HEAVY SCUFF - SCORING. ENGINE TT: 2741.1 SINCE FACTORY REBUILT.
